... with your insurance and drs can cut yoi cold turkey, not obligated to wean! I was on 300mgs three times a day when there were troubles with insurance, couldn't afford it and my dr could do nothing to even help me wean! Needless to say, i had no choice but to quit it all at once and WOW, I have never in my life had withdrawals like that. Lasted 2+ weeks and i suffered hot/cold flashes, sweats, tremors, fidgeting, twitching, insomnia, vomitting, diarrhea, loss of appetite, mood swings, anxiety, crying... i wanted to die. It did help with my pain but the withdrawal i experienced was insane, incredibly hard and to me, not worth it. Now, you couldn't pay me to take it or anything like it again! If something makes you feel that insanely miserable without it, then something is definitely wrong/scary/dangerous about it. Use extreme caution please! If something out of your control causes you to have no choice but to withdrawal from it, then God help you. I would've rather withdrew from every single drug I've ever taken or tried, all at once, then go through that again
Hi Ladies, I went through very bad withdrawals going off Celexa and Wellbutrin too. It is the nature of these drugs to alter the brain chemistry so much and that affects sooo many body and mental (mood) functions that it's no surprise that removing them from the brain abruptly will cause havoc on us.
Don't get me started on this topic!!! Not only that but who knows about the affects AFTER we get off them? what is the long term damage, this is our Brains and the pharmaceutical companies experiment on us. Does y'all realize that most of these drugs are only on trial for about 13 weeks and then approved? what happenes after the 13 weeks of taking them? There is no guarantee given or even expected for them to even work longer than that. I suspect thats why many of us get benefits from these drugs for a period of time and then out of the blue they stop working!! Then it's on to another one.
It's truly crazy but we want relief and thats how they make gazillions off us.
Be careful and informed, research these drugs before ingesting at your own risk. will this be posted?? mindy
LauraShell, welcome to the site. I take Lyrica & know about what can happen especially at that dose. I know your doc should have some samples that they could have given you to reduce so you did not have this problem. I am so surprised they let you just stop at that dosage. You could have had a seizure! I have the # for patient assitance to get your Lyrica if it was helping with your pain. It is Pfizer labs patient assitance: 1-800-646-2455. I would call them & see if you can get back on it if it was helping you. Sometimes they will send it to you for free. Good luck girl. Don't know what I would do without mine...
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2010 • 1 answer
Posted 31 Dec 2011 • 3 answers
Posted 9 Feb 2012 • 2 answers
Posted 27 Dec 2014 • 2 answers
Posted 22 Nov 2016 • 2 answers